New generating functions for multivariate biorthogonal polynomials on the N-sphere
Harold Exton
International Journal of Stochastic Analysis, 1995, vol. 8, 1-6
Abstract:
Certain multivariate biorthogonal polynomials on the N -sphere arise in connection with quantum chromodynamics. These functions can be expressed in terms of Lauricella functions of the first kind, and multi-dimensional generating functions for them are deduced by means of an extension of Bailey's theorem.
Date: 1995
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/8/642809.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/8/642809.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:642809
DOI: 10.1155/S1048953395000086
Access Statistics for this article
More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().